# SDR IXXA20181130043

- Difficulty date: November 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 61,863 hours, 24,409 cycles
- System (JASC): 3150 · Central Warning
- Part: Socket
- Condition: Fod
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE CHECK FINDING, RH ENGINE #2 SQUIB LIGHT WILL NOT ILLUMINATE DURING TEST. CLEANED CONTAMINANTS FROM LAMP SOCKET IAW B757 AMM 20-00-00. INITIATED DEFERRAL MAINTENANCE ITEM IAW ATI MEL 26-20-02-01 CAT C NO FLY DATE 12/7/2018. GENERAL VISUAL INSPECTION AND CLEANING OF LAMP SOCKET. VERIFIED INTEGRITY OF SYSTEM WITH OPERATIONAL CHECK IAW B757 AMM 26-21-00. FAULT NOT DUPLICATED. DEFERRED MAINTENANCE ITEM 54079 CLEAR.
